# SDR QXEA0300244

- Difficulty date: February 8, 2003
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 2,406 hours, 1,872 cycles
- Engine: Ge CF348C1
- Engine time: 2,406 hours, 1,872 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 4124T3P03
- Condition: Broken
- Location: Zone 400
- Part time: 2,406 hours, 1,872 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FAILED SCHEDULED BORESCOPE INSPECTION.  FOUND TWO BLADES BROKEN, ANOTHER WITH POSSIBLE CRACK.  REPLACED ENGINE.  OPERATIONAL CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  ENGINE UNDER INVESTIGATION AT GE.
